# SDR SWAA2024080809559

- Difficulty date: July 5, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT AT LEVEL FLOOR STRUCTURE STA 867 BTW STR 26L TO STR 27L AT AFT CARGO COMPARTMENT 2024-415016<[01] REPLACED ANGLE- SUPPORT LOCATED ON FLOOR STRUCTURE BS867 AND BTW STR26L TO STR27L AT AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 AND DWG 149A8102 SHEET 19 REV. A AND DWG 149A8104 SHEET 1 REV. B DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM B737-800 53-70-53 CRACK LENGTH: 0.906'   TOOL USED CALIPER P/N: 500-196-30 S/N: B21141537 DUE DATE: 24/DEC/24;[02] REPLACED ANGLE- SUPPORT LOCATED ON FLOOR STRUCTURE BS867 AND BTW STR26L TO STR27L AT AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 AND DWG 149A8102 SHEET 19 REV. A AND DWG 149A8104 SHEET 1 REV. B DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM B737-800 53-70-53 CRACK LENGTH: 0.906'
